Publikacje

Google Scholar profile

Papers on ArXiv.org

Published or accepted articles

  1. Combinatorial geometries of field extensions J. G., 
    Bulletin of the London Mathematical Society, vol 40 (2008), 789 - 800 
    ArXive
  2. G-compactness and groups J. G., Ludomir Newelski, 
    Archive for Mathematical Logic, vol 47 (2008), 479 - 501 
    ArXive
  3. Model theoretic connected components of groups J. G., 
    Israel Journal of Mathematics, vol 184 (2011), 251 - 274 
    ArXive
  4. Model theoretic connected components of finitely generated nilpotent groups Nathan Bowler, Cong Chen, J. G., 
    Journal of Symbolic Logic, vol 78 (2013), 245 - 259 
    ArXive
  5. Boundedly simple groups of automorphisms of trees J. G., 
    Journal of Algebra, vol 392 (2013), 226 - 243 
    ArXive
  6. On compactifications and the topological dynamics of definable groups J. G., Davide Penazzi, Anand Pillay, 
    accepted in Annals of Pure and Applied Logic, DOI:10.1016/j.apal.2013.07.020
    ArXive

Submitted articles

  1. Absolute connectedness and classical groups, J. G. 
    ArXive
  2. On model-theoretic connected components in some group extensions, J. G., Krzysztof Krupinski, 
    ArXive
  3. Some model theory of SL(2,R), J. G., Davide Penazzi, Anand Pillay, 
    ArXive Fundamenta Mathematicae, to appear

Drafts in progress

  1. A remark on groups without finite images, J. G., Alexey Muranov, 
    ArXive
  2. Bounded simplicity of isotropic groups, J. G. 
  3. Simple groups of authomorphisms of fields, J. G. 
  4. Groups definable in valued fields, J. G., H. Dugald Macpherson 
  5. Model theoretic connected components via representations, weak sofic and weak hyperlinear groups, J. G. 

Dydaktyka